MAUDE Adverse Event Report: AZIYO BIOLOGICS INC. CANGAROO ENVELOPE; MESH, SURGICAL - FTM

AZIYO BIOLOGICS INC. CANGAROO ENVELOPE; MESH, SURGICAL - FTM
Model Number CMCV-009-LRG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 07/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review of the cangaroo envelope device history record for the reported lot shows that all packaged and labeled units were quality released to distribution on 01/29/2020 having met all internal qc acceptance requirements.All sterilization processing records and bioburden testing indicate a successful sterilization cycle and passing results of product lal and sterility samples allowing the subassembly lot to be released for further packaging and labeling having met all criteria for release.Any non-conformances during manufacturing or sterilization potentially impacting the final acceptance of this manufacturing lot were successfully resolved prior to lot release and not associated with the reported event.In lieu of a request for the oem supplier dhr review, it is noted that aziyo processes the non-sterile envelope materials including cutting, suturing, packaging and sterilizing the product.It is also noted that per the instructions for use (ifu - art-20662) provided with the finished cangaroo envelope device, seroma is listed as a potential complication associated with the procedure and device.Although the exact cause of the reported seroma cannot be conclusively determined, seroma is a known complication associated with the use of a cangaroo envelope and a surgical implant procedure.Should aziyo receive any additional details related to this event, a supplemental report will be filed.
 
Event or Problem Description
It was reported by aziyo biologics' business partner boston scientific, that a cangaroo envelope (model # cmcv-009-lrg, lot# m20a1044) was implanted with a boston scientific crt-d (model# / serial # - unknown).It was reported that the right ventricular (rv) lead had normal shock lead impedances (sli) for four days after completion of a device change out.At which time, the sli went greater than 200 ohms and remained there.The physician went back into the pocket and all connections including the set screw were normal.It was noted that this patient had a cangaroo pouch that had a slight amount of fluid between the pouch and the pocket.It was questioned whether the fluid might be contributing to the impedance measurements.A synchronized shock was performed and sli measurement was 84 ohms.However, the painless test measurement is greater than 200 ohms.The plan was to replace the cangaroo pouch, turn off sli measurements and continue to monitor.At this time this cardiac resynchronization therapy defibrillator (crt-d) and rv lead remains in service.No additional adverse patient effects were reported.Neither the initial implant date, nor the confirmed explant date were provided to aziyo.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL - FTM
Manufacturer (Section D)
AZIYO BIOLOGICS INC.
1100 old ellis road
ste 1200
roswell, ga
MDR Report Key10460808
Report Number3005619880-2020-00043
Device Sequence Number2199259
Product Code FTM
UDI-Device Identifier00859389005065
UDI-Public00859389005065
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2022
Device Model NumberCMCV-009-LRG
Device Lot NumberM20A1044
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSC CRT-D (MODEL# / SERIAL# -UNKNOWN)
Outcome Attributed to Adverse Event Required Intervention;